# SDR AUS20011024

- Difficulty date: September 25, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Amtr MK1
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Duct
- Part number: 310103702
- Condition: Cracked
- Location: Turbine Section
- Part time: 17,556 cycles
- Component: Turbine Section, Pwa, PT6A27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE POWER SECTION EXHAUST DUCT EXTENSIVELY CRACKED. AIRCRAFT IS FOREIGN REGISTRATION 5W-FAY.
